Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 76, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 30, 2017, 6:35 AM CDT for 7 parishes in Louisiana. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 6:35 AM CDT (11:35 UTC)
- Expired
- Apr 30, 2017, 7:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Avoyelles Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Vermilion Parish, LA
The radar
The Ft Polk radar (KPOE), 97 km from the middle of the area, began a volume at 11:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 6:45 AM CDT | TSTM WND DMG | Rayne, LA | ROOF REMOVED FROM BUILDING. |
| Apr 30, 7:23 AM CDT | TSTM WND DMG | N Eunice, LA | REPORTS OF TREES AND POWER LINES DOWN IN EUNICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 1:49 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3254 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 26.7
The text
As transmitted.
417
WUUS54 KLCH 301135
SVRLCH
LAC001-009-023-039-055-097-113-301230-
/O.NEW.KLCH.SV.W.0076.170430T1135Z-170430T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
635 AM CDT SUN APR 30 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Eastern Cameron Parish in southwestern Louisiana...
Lafayette Parish in south central Louisiana...
Eastern Evangeline Parish in central Louisiana...
Acadia Parish in southwestern Louisiana...
Vermilion Parish in southwestern Louisiana...
Avoyelles Parish in central Louisiana...
St. Landry Parish in central Louisiana...
* Until 730 AM CDT
* At 634 AM CDT, scattered severe thunderstorms were scattered
across the warned area, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lafayette, Opelousas, Crowley, Abbeville, Eunice, Scott, Rayne,
Carencro, Ville Platte, Marksville, Kaplan, Church Point, Bunkie,
Simmesport, Iota, Gueydan, Leonville, Arnaudville, Moreauville and
Palmetto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
A tornado watch remains in effect until 900 AM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3132 9200 3122 9199 3123 9192 3130 9191
3120 9169 3107 9171 3086 9182 3075 9175
3040 9191 3041 9198 3030 9196 2953 9230
2958 9262 2966 9285 3006 9267 3009 9262
3097 9225 3096 9221 3103 9222 3133 9208
TIME...MOT...LOC 1134Z 271DEG 35KT 3144 9162 2965 9257
HAIL...1.25IN
WIND...60MPH
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:33 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Apr 30, 3:33 AM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
333 AM CDT Sun Apr 30 2017
.DISCUSSION...
.Short Term...Today through Monday
Main forecast issue in ongoing thunderstorm activity especially
over eastern parts of the forecast area. Models including latest
HRRR have linear MCS line rapidly moving out of the forecast area
by late morning. Will continue with this trend. Water vapor shows
shortwave lifting through east Texas with convection continuing to
initiate along an upper jet streak that is approaching the area.
This may enhance the severe potential of this line during the
morning hours with hail and damaging winds possible. Also..will
need to monitor heavy rain threat especially over Jeff Davis and
Allen parishes for the next several hours.
Tornado watch will continue mainly in Louisiana. May be able to
clear some parishes in SW Louisiana before sunrise.
Current wind advisory configuration looks good with advisory
expiring from west to east during the morning hours.
High pressure will build over the area tonight and Monday. Cooler
and drier weather is expected with low temperatures possibly
dropping into the 40s across east Texas and central Louisiana.
.Long Term...Monday night through Saturday
Dry weather will continue through Tuesday. Upper trough will dig
into the Southern Plains. Will increase rain chances beginning
Tuesday night as increasing thte is forecasted and short wave energy
approaches. High rain chances are forecasted for Wednesday and
Wednesday night as the cold front approaches and advances as low
pressure waves ride along it. Drier weather trend is expected for
Friday through the weekend.
&&
.MARINE...
In the near term...will continue coastal flood advisory with high
tide late this morning. At this time...expect tides to range from
3-3.8 feet above MLLW.
Will continue with SCA through 21Z for nearshore and offshore
waters. Gradient is forecasted to weaken so may be able to cancel
early.
Gradient is forecasted to strengthen Tuesday. Winds behind the front
Wednesday may be strong enough to maintain SCAs until high
pressure builds over the area on Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 74 51 80 55 / 100 10 0 0
LCH 76 53 81 60 / 80 10 0 0
LFT 78 56 82 59 / 100 10 0 0
BPT 76 52 81 62 / 50 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 AM CDT this morning for LAZ041-042-073-074.
Coastal Flood Advisory until 11 AM CDT this morning for LAZ041-
052>054-073-074.
Wind Advisory until 11 AM CDT this morning for LAZ052>055.
TX...Wind Advisory until 7 AM CDT this morning for TXZ215-216.
Coastal Flood Advisory until 11 AM CDT this morning for TXZ215.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ435-
450-452-455-470-472-475.
Small Craft Exercise Caution from this afternoon through late
tonight for GMZ450-452-455-470-472-475.
Small Craft Advisory until 10 AM CDT this morning for GMZ430-432.
Small Craft Exercise Caution from 10 AM CDT this morning through
this afternoon for GMZ430-432.
&&
PUBLIC...04Hazardous weather outlook, Apr 30, 4:40 AM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 440 AM CDT Sun Apr 30 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 010945- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 440 AM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight A cold front will move through southwest and south central Louisiana this morning. Showers and thunderstorms will accompany the front. A few storms may reach severe limits with large hail the main threat. Torrential rain may lead to flash flooding this morning especially near the Acadiana region. Wind gusts ahead of the front may reach 35 to 40 mph. However..winds will diminish across the area beginning this morning. Dry weather is forecasted for tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected Monday and Tuesday. A cold front and upper level disturbance will approach the area by the middle of this week. Rain chances will increase Tuesday night and will be high on Wednesday and Wednesday night. At this time, organized severe weather is not expected. Locally heavy rain will be possible. Drier weather is expected beginning Thursday and continuing through Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to remain activated through this morning. GMZ430-432-435-450-452-455-470-472-475-010945- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 440 AM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Gusty onshore flow will continue today and therefore Small Craft Advisories are expected to continue through the day. Improving marine conditions are expected through early tonight. Showers and thunderstorms will be likely mainly through mid afternoon. Torrential rain, frequent lighting and gusty winds are anticipated with the stronger storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday Quiet marine condition are on Monday. Onshore flow will increase Tuesday night and continue through Wednesday. A cold front is forecasted to move through the waters Wednesday night. Strong offshore is expected behind the front on Thursday. Small Craft Advisories may be needed especially Wednesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 30, 2:51 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
251 AM CDT SUN APR 30 2017
LAZ028-029-300830-
Avoyelles LA-Rapides LA-
251 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RAPIDES AND AVOYELLES
PARISHES UNTIL 330 AM CDT...
At 250 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Esler Regional Airport to near Hessmer.
Movement was northeast at 45 mph.
Dime size hail will be possible with these storms.
Locations impacted include...
Alexandria, Marksville, Simmesport, Moreauville, Bordelonville,
Effie, Ball, Cottonport, Mansura, Hessmer, Plaucheville, Deville,
Libuse, Echo, Brouillette, Esler Regional Airport, Lake Ophelia
National Wildlife Refuge, Poland, Big Bend and Kolin.
A tornado watch remains in effect until 900 AM CDT for central
Louisiana.
LAT...LON 3146 9217 3141 9215 3136 9208 3133 9208
3134 9203 3132 9200 3128 9202 3127 9199
3122 9199 3125 9196 3122 9194 3123 9192
3127 9195 3130 9191 3122 9175 3104 9173
3096 9183 3097 9227 3143 9242 3147 9216
TIME...MOT...LOC 0750Z 219DEG 39KT 3145 9231 3102 9212
MMSpecial weather statement, Apr 30, 3:16 AM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
316 AM CDT SUN APR 30 2017
LAZ028-029-031>033-041>043-052-074-300915-
Calcasieu LA-Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Vermilion LA-Evangeline LA-Allen LA-East Cameron LA-Rapides LA-
316 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...EASTERN
RAPIDES...JEFFERSON DAVIS...EVANGELINE...ACADIA...SOUTHEASTERN
CALCASIEU...WESTERN VERMILION...AVOYELLES...CENTRAL ST. LANDRY AND
EASTERN ALLEN PARISHES UNTIL 415 AM CDT...
At 314 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marksville to near Lacassine National
Wildlife Refuge. Movement was northeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Alexandria, Opelousas, Crowley, Eunice, Jennings, Rayne, Oakdale,
Ville Platte, Marksville, Church Point, Bunkie, Mamou, Welsh, Iowa,
Lake Arthur, Kinder, Basile, Oberlin, Iota and Gueydan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 900 AM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3145 9216 3133 9208 3134 9203 3132 9200
3128 9202 3122 9199 3123 9192 3127 9195
3130 9191 3120 9173 2957 9257 2978 9323
3145 9233 3148 9221
TIME...MOT...LOC 0814Z 207DEG 38KT 3116 9213 2993 9291
MMSpecial weather statement, Apr 30, 3:20 AM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
320 AM CDT SUN APR 30 2017
LAZ027-028-030-031-300915-
Allen LA-Beauregard LA-Vernon LA-Rapides LA-
320 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAPIDES...EASTERN
BEAUREGARD...EASTERN VERNON AND CENTRAL ALLEN PARISHES UNTIL 415 AM
CDT...
At 320 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lena to near Longville. Movement was northeast
at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Alexandria, Pineville, Oakdale, Boyce, Elizabeth, Reeves, Dry Creek,
Alexandria International Airport, Sugartown, Ragley, Hineston, Lena,
Pitkin, Mittie, Grant, Deridder, Ball, Tioga, Timber Trails and
Flatwoods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 900 AM CDT for central,
southwestern and west central Louisiana.
LAT...LON 3145 9271 3145 9268 3140 9269 3140 9267
3139 9266 3145 9234 3049 9285 3049 9342
3136 9301 3135 9295 3137 9295 3137 9292
3139 9291 3139 9289 3142 9287 3142 9285
3143 9284 3144 9281 3149 9276 3149 9270
TIME...MOT...LOC 0820Z 211DEG 43KT 3145 9277 3063 9316
MMSpecial weather statement, Apr 30, 4:26 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
426 AM CDT SUN APR 30 2017
LAZ028-029-031>033-041>045-052-301030-
Calcasieu LA-Acadia LA-Jefferson Davis LA-Lafayette LA-St. Landry LA-
Avoyelles LA-Vermilion LA-Evangeline LA-Upper St. Martin LA-Allen LA-
Rapides LA-
426 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...RAPIDES...JEFFERSON
DAVIS...EVANGELINE...ACADIA...SOUTHEASTERN CALCASIEU...NORTHERN
VERMILION...AVOYELLES...ST. LANDRY AND EASTERN ALLEN PARISHES UNTIL
530 AM CDT...
At 424 AM CDT, Doppler radar was tracking numerous strong
thunderstorms across the forecast area. Movement was northeast at 45
mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Lafayette, Alexandria, Opelousas, Pineville, Crowley, Eunice,
Jennings, Scott, Rayne, Oakdale, Carencro, Ville Platte, Marksville,
Church Point, Bunkie, Mamou, Welsh, Iowa, Lake Arthur and Kinder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 900 AM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3147 9216 3146 9217 3133 9208 3134 9203
3132 9200 3128 9202 3127 9199 3122 9199
3125 9196 3123 9192 3127 9195 3130 9191
3120 9168 3105 9172 3098 9180 3086 9182
3074 9176 3004 9208 3005 9313 3142 9252
TIME...MOT...LOC 0924Z 229DEG 70KT 3137 9216 2997 9291
MMLocal storm report, Apr 30, 5:18 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
518 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD EUNICE 30.49N 92.42W
04/30/2017 ACADIA LA LAW ENFORCEMENT
911 CENTER JUST RECEIVED A REPORT OF WATER COMING INTO A
RESIDENCE IN EUNICE.
&&
JRUASpecial weather statement, Apr 30, 5:42 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
542 AM CDT SUN APR 30 2017
LAZ028-029-031>033-041>044-052-074-301130-
Calcasieu LA-Acadia LA-Jefferson Davis LA-Lafayette LA-St. Landry LA-
Avoyelles LA-Vermilion LA-Evangeline LA-Allen LA-East Cameron LA-
Rapides LA-
542 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...NORTHWESTERN
LAFAYETTE...RAPIDES...JEFFERSON DAVIS...EVANGELINE...ACADIA...
SOUTHEASTERN CALCASIEU...WESTERN VERMILION...AVOYELLES...ST. LANDRY
AND EASTERN ALLEN PARISHES UNTIL 630 AM CDT...
At 540 AM CDT, Doppler radar was tracking scattered strong
thunderstorms within the advisory area. Movement was northeast at 45
mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Lafayette, Alexandria, Opelousas, Pineville, Crowley, Eunice,
Jennings, Rayne, Oakdale, Ville Platte, Marksville, Kaplan, Church
Point, Bunkie, Mamou, Welsh, Lake Arthur, Kinder, Simmesport and
Basile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 900 AM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3147 9216 3133 9208 3134 9203 3132 9200
3128 9202 3127 9199 3122 9199 3125 9196
3123 9192 3127 9195 3130 9191 3122 9178
3120 9169 3105 9172 3098 9180 3084 9181
2956 9246 2959 9266 2976 9315 3142 9251
TIME...MOT...LOC 1040Z 234DEG 91KT 3146 9207 2976 9294
MMThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:04 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 41 min |
| Apr 29, 7:30 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 41 min |
| Apr 29, 7:35 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Jefferson Davis, Rapides, Vernon | 55 min |
| Apr 29, 7:58 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 32 min |
| Apr 29, 8:23 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides | 52 min |
| Apr 29, 8:44 PM CDT | Special Weather Statement | LCH | Rapides | 31 min |
| Apr 29, 9:10 PM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 50 min |
| Apr 29, 9:14 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides | 46 min |
| Apr 30, 12:38 AM CDT | Special Weather Statement | LCH | Allen, Jefferson Davis | 52 min |
| Apr 30, 12:58 AM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 47 min |
| Apr 30, 1:24 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more | 66 min |
| Apr 30, 1:30 AM CDT | Severe Thunderstorm Warning | LCH | Vernon | 45 min |
| Apr 30, 2:34 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 41 min |
| Apr 30, 2:45 AM CDT | Areal Flood Advisory | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 2 hr |
| Apr 30, 2:51 AM CDT | Special Weather Statement | LCH | Avoyelles | 39 min |
| Apr 30, 2:54 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 21 min |
| Apr 30, 3:13 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more | 5 hr |
| Apr 30, 3:16 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Cameron, Evangeline, Jefferson Davis | 59 min |
| Apr 30, 3:20 AM CDT | Special Weather Statement | LCH | Allen, Beauregard, Rapides | 55 min |
| Apr 30, 3:42 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Saint Landry | 63 min |
| Apr 30, 4:26 AM CDT | Special Weather Statement | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Lafayette and 2 more | 64 min |
| Apr 30, 5:29 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 8 days |
| Apr 30, 5:29 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 11 days |
| Apr 30, 5:42 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry | 48 min |
| Apr 30, 6:10 AM CDT | Flash Flood Warning | LCH | Avoyelles, Rapides | 4 hr |
| Apr 30, 6:33 AM CDT | Special Marine Warning | LCH | 87 min | |
| Apr 30, 7:04 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 71 min |
| Apr 30, 7:42 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Apr 30, 8:19 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 41 min |
| Apr 30, 8:24 AM CDT | Special Marine Warning | LCH | 66 min | |
| Apr 30, 8:38 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more | 6 hr |
| Apr 30, 8:58 AM CDT | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 47 min |
| Apr 30, 9:25 AM CDT | Special Marine Warning | LCH | 35 min | |
| Apr 30, 9:40 AM CDT | Special Marine Warning | LCH | 65 min | |
| Apr 30, 10:13 AM CDT | Areal Flood Warning | LCH | Avoyelles, Rapides | 6 hr |
| Apr 30, 3:16 PM CDT | Areal Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 6 hr |
| Apr 30, 4:05 PM CDT | Small Craft Advisory | LCH | 7 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.